

Codral
Codral Day & Night Cold & Flu Tablets 48 Pack
New Formula Codral Cold & Flu is non-drowsy and ideal for headaches and fever, blocked/runny nose and body aches and pains.
New Formula Codral Cold & Flu is non-drowsy and ideal for headaches and fever, blocked/runny nose and body aches and pains.
CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!
275264
Active ingredients (in each tablet):Paracetamol 500mgPhenylephrine hydrochloride 5mg
INGREDIENTS:Active ingredients (in each tablet): Paracetamol 500mg, Phenylephrine hydrochloride 5mg
Directions for use
For Adults and Children 12 years and over: 1-2 tablets every 4-6 hours as necessary. Do not exceed 8 tablets in 24 hours.
Do not use
✖ for children under 12 years
✖ if you are hypersensitive to any of the ingredients
✖ if you have taken paracetamol
✖ if you are taking antidepressants.
Ask your doctor before use if you
Always read the label and follow the directions for use.
Made in Australia
If you have any questions before making a purchase chat with our online operators to get more information.
Ask An Expert or find our Questions & Answers